Alert archive / Wisconsin / Small Craft Advisories in 2009

Small Craft Advisory 13, NWS Milwaukee, WI

February 10, 2009

NWS Milwaukee, WI issued this small craft advisory at Feb 10, 2009, 9:44 PM CST. It took effect at Feb 11, 2009, 12:00 PM CST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2009, 9:44 PM CST (03:44 UTC)
In effect from
Feb 11, 2009, 12:00 PM CST
Expired
Feb 12, 2009, 4:00 PM CST
In force
28 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

197 
WHUS73 KMKX 110344
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
944 PM CST TUE FEB 10 2009

...BRISK NORTHWEST WINDS AND HIGH WAVES RETURN TO LAKE MICHIGAN...

.LOW PRESSURE OVER THE SOUTHERN PLAINS WILL INTENSIFY AND TRACK
INTO LOWER MICHIGAN BY SUNSET ON WEDNESDAY AND TO LAKE ONTARIO BY
THURSDAY MORNING. BRISK AND GUSTY NORTH WINDS WILL DEVELOP BY
NOON ON WEDNESDAY OVER THE NEARSHORE WATERS OF LAKE MICHIGAN AND
GRADUALLY BACK WEST BY THURSDAY MORNING. BRIEF PERIODS OF GALE
FORCE WINDS MAY BE POSSIBLE LATE WEDNESDAY AFTERNOON AND EARLY
WEDNESDAY EVENING. WAVES WILL QUICKLY BUILD TO 3 TO 6 FEET
WEDNESDAY AFTERNOON AND SLOWLY SUBSIDE LATE WEDNESDAY NIGHT AND
THURSDAY. 


LMZ643>646-111145-
/O.NEW.KMKX.SC.Y.0013.090211T1800Z-090212T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
944 PM CST TUE FEB 10 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 12 PM WEDNESDAY TO 3 PM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 12 PM WEDNESDAY TO
3 PM CST THURSDAY. 

NORTH WINDS TO 25 KNOTS WILL DEVELOP WEDNESDAY AFTERNOON WHILE
WAVES BUILD TO 3 TO 6 FEET. WINDS WILL SLOWLY TURN WESTERLY 20 TO
25 KNOTS WEDNESDAY NIGHT AND THURSDAY. WAVES WILL DECREASE TO 2 TO
4 FEET BY THURSDAY MORNING AND 1 TO 2 FEET BY THURSDAY AFTERNOON.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
GEHRING
7 follow-up statements
455 
WHUS73 KMKX 110942
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CST WED FEB 11 2009

...STRONG WINDS EXPECTED TO DEVELOP TODAY OVER SOUTHERN LAKE MICHIGAN...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP OVER LAKE MICHIGAN LATER
TODAY BECAUSE OF STRENGTHENING LOW PRESSURE OVER ILLINOIS...RESULTING IN
STRONG NORTH WINDS DEVELOPING OVER THE SOUTHERN PART OF THE LAKE.
FREQUENT GUSTS TO GALE FORCE LEVELS ARE EXPECTED BY LATE AFTERNOON
AND TONIGHT...MAINLY SOUTH OF NORTH POINT LIGHTHOUSE. THE WINDS WILL BEGIN
TO GRADUALLY DIMINISH LATER TONIGHT AND THURSDAY.

LMZ645-646-111745-
/O.EXT.KMKX.SC.Y.0013.090211T1800Z-090211T2200Z/
/O.NEW.KMKX.GL.W.0001.090211T2200Z-090212T1000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 AM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 4 PM CST
THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CST THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM
NOON TODAY TO 4 PM CST THIS AFTERNOON. 

NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER THIS MORNING AND
EARLY AFTERNOON...AND THEN FURTHER STRENGTH TO FREQUENT GALE FORCE
WIND GUSTS TO 35 KNOTS BY LATE AFTERNOON. THE GALE FORCE WINDS
WILL CONTINUE FOR A TIME TONIGHT...BEFORE DIMINISHING AFTER
MIDNIGHT.

THE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-111745-
/O.CON.KMKX.SC.Y.0013.090211T1800Z-090212T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
342 AM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM
CST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM
CST THURSDAY. 

NORTH WINDS OF 15 TO 25 KNOTS WILL DEVELOP LATER THIS MORNING AND
AFTERNOON...AND CONTINUE THROUGH THURSDAY. OCCASIONAL GUSTS TO 30
KNOTS CAN BE EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. THE
WINDS WILL SLOWLY TURN WESTERLY TONIGHT AND THURSDAY.

WAVES WILL BUILD TO 3 TO 5 FEET TODAY AND CONTINUE INTO THURSDAY
BEFORE DECREASING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MBK
036 
WHUS73 KMKX 111543
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
943 AM CST WED FEB 11 2009

...STRONG WINDS EXPECTED TO DEVELOP THIS AFTERNOON OVER SOUTHERN
LAKE MICHIGAN...

.THE PRESSURE GRADIENT WILL GET TIGHTER OVER LAKE MICHIGAN LATER
TODAY BECAUSE OF STRENGTHENING LOW PRESSURE OVER ILLINOIS...
RESULTING IN STRONG NORTH WINDS DEVELOPING OVER THE SOUTHERN PART
OF THE LAKE. FREQUENT GUSTS TO GALE FORCE LEVELS ARE EXPECTED BY
LATE AFTERNOON AND TONIGHT...MAINLY SOUTH OF NORTH POINT
LIGHTHOUSE. THE WINDS WILL BEGIN TO GRADUALLY DIMINISH LATER
TONIGHT AND THURSDAY.

LMZ645-646-112345-
/O.CON.KMKX.SC.Y.0013.090211T1800Z-090211T2200Z/
/O.CON.KMKX.GL.W.0001.090211T2200Z-090212T1000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
943 AM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CST THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
CST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM
CST THIS AFTERNOON. 

NORTH WINDS WILL INCREASE TO 30 KNOTS LATER THIS MORNING
AND EARLY AFTERNOON...AND THEN FURTHER STRENGTHEN TO FREQUENT
GALE FORCE WIND GUSTS TO 35 KNOTS BY LATE AFTERNOON. THE GALE
FORCE WINDS WILL CONTINUE FOR A TIME TONIGHT...BEFORE DIMINISHING
AFTER MIDNIGHT.

THE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-112345-
/O.CON.KMKX.SC.Y.0013.090211T1800Z-090212T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
943 AM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY.

NORTH WINDS OF 15 TO 25 KNOTS WILL DEVELOP LATER THIS MORNING AND
AFTERNOON...AND CONTINUE THROUGH THURSDAY. OCCASIONAL GUSTS TO
30 KNOTS CAN BE EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. THE
WINDS WILL SLOWLY TURN WESTERLY TONIGHT AND THURSDAY.

WAVES WILL BUILD TO 3 TO 5 FEET TODAY AND CONTINUE INTO THURSDAY
BEFORE DECREASING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MRC
192 
WHUS73 KMKX 112224
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
424 PM CST WED FEB 11 2009

...STRONG WINDS WILL CONTINUE OVERNIGHT ACROSS SOUTHERN LAKE
MICHIGAN...

.A LOW PRESSURE SYSTEM OVER ILLINOIS WILL TRACK ACROSS NORTHERN
INDIANA OVERNIGHT...RESULTING IN STRONG NORTHWEST WINDS OVER THE
SOUTHERN PART OF LAKE MICHIGAN. FREQUENT GUSTS TO GALE FORCE
LEVELS ARE EXPECTED THROUGH TONIGHT...MAINLY SOUTH OF NORTH POINT
LIGHTHOUSE. THE WINDS WILL BEGIN TO GRADUALLY DIMINISH LATE TONIGHT
AND THURSDAY.

LMZ645-646-120630-
/O.EXP.KMKX.SC.Y.0013.000000T0000Z-090211T2200Z/
/O.EXT.KMKX.GL.W.0001.000000T0000Z-090212T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
424 PM CST WED FEB 11 2009

...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST THURSDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WARNING
IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY. 

NORTHWEST WINDS TO 30 KNOTS WILL PERSIST THROUGH EARLY THURSDAY
AFTERNOON. GALE FORCE WIND GUSTS TO 35 KNOTS ARE LIKELY FOR A TIME
TONIGHT...BEFORE DIMINISHING AFTER MIDNIGHT. THE WINDS WILL
SLOWLY TURN WESTERLY OVERNIGHT AND THURSDAY.

THE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-120630-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-090212T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
424 PM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY.

NORTHWEST WINDS OF 15 TO 25 KNOTS WILL PERSIST THROUGH EARLY
THURSDAY AFTERNOON. OCCASIONAL GUSTS TO 30 KNOTS CAN BE
EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. THE WINDS WILL
SLOWLY TURN WESTERLY OVERNIGHT AND THURSDAY.

WAVES OF 3 TO 5 FEET WILL CONTINUE INTO THURSDAY BEFORE
DECREASING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MRC
309 
WHUS73 KMKX 120328
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 PM CST WED FEB 11 2009

...BRISK AND GUSTY WINDS WILL CONTINUE INTO THURSDAY...

.STRONG LOW PRESSURE NEAR LAKE HURON WILL CONTINUE TO MOVE EAST
TOWARD NEW ENGLAND LEAVING BRISK AND GUSTY NORTHWEST TO WEST WINDS
INTO THURSDAY AFTERNOON. FREQUENT GUSTS TO GALE FORCE LEVELS ARE
EXPECTED THE REMAINDER OF THE NIGHT MAINLY SOUTH OF NORTH POINT
LIGHTHOUSE. HIGH WAVES WILL BEGIN TO SUBSIDE ON THURSDAY AS THE
WINDS TURN DUE WEST BUT THE BRISK AND GUSTY WINDS WILL CONTINUE
INTO THE AFTERNOON BEFORE DIMINISHING LATE. 

LMZ645-646-121130-
/O.CON.KMKX.GL.W.0001.000000T0000Z-090212T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
928 PM CST WED FEB 11 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. 

NORTHWEST TO WEST WINDS TO 30 KNOTS WITH FREQUENT GALE FORCE
GUSTS TO 35 KNOTS. WAVES 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-121130-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-090212T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
928 PM CST WED FEB 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY.

NORTHWEST WINDS OF 15 TO 25 KNOTS WILL PERSIST THROUGH EARLY
THURSDAY AFTERNOON. OCCASIONAL GUSTS TO 30 KNOTS CAN BE
EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. THE WINDS WILL
SLOWLY TURN WESTERLY OVERNIGHT AND THURSDAY. WAVES 3 TO 5 FEET
TONIGHT SUBSIDING TO 1 TO 3 FEET THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


GEHRING
647 
WHUS73 KMKX 120940
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 AM CST THU FEB 12 2009

...BRISK AND GUSTY WINDS WILL CONTINUE TODAY...

.A LINGERING TIGHT PRESSURE GRADIENT BEHIND DEPARTING STRONG LOW
PRESSURE WILL CONTINUE TO CAUSE BRISK...GUSTY WINDS OVER THE NEAR
SHORE WATERS TODAY. THE GRADIENT WILL SLOWLY SLACKEN...SO BY LATE
AFTERNOON...WINDS AND WAVES WILL HAVE DIMINISHED TO BELOW SMALL
CRAFT ADVISORY LEVELS.

LMZ645-646-121745-
/O.CAN.KMKX.GL.W.0001.000000T0000Z-090212T1200Z/
/O.EXB.KMKX.SC.Y.0013.000000T0000Z-090212T2200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 AM CST THU FEB 12 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. 

WEST WINDS UP TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS LATER
THIS MORNING...AND FURTHER DIMINISH TO BELOW 20 KNOTS BY LATE
AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY
LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-121745-
/O.EXT.KMKX.SC.Y.0013.000000T0000Z-090212T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
340 AM CST THU FEB 12 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

WEST WINDS UP TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS LATER
THIS MORNING...AND FURTHER DIMINISH TO BELOW 20 KNOTS BY LATE
AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY
LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MBK
908 
WHUS73 KMKX 121533
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 AM CST THU FEB 12 2009

...BRISK AND GUSTY WINDS WILL CONTINUE THROUGH THIS AFTERNOON...

.A LINGERING TIGHT PRESSURE GRADIENT BEHIND DEPARTING STRONG LOW
PRESSURE WILL CONTINUE TO CAUSE BRISK...GUSTY WINDS OVER THE NEAR
SHORE WATERS TODAY. THE GRADIENT WILL SLOWLY SLACKEN...SO BY LATE
AFTERNOON...WINDS AND WAVES WILL HAVE DIMINISHED TO BELOW SMALL
CRAFT ADVISORY LEVELS.

LMZ643>646-122200-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-090212T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
933 AM CST THU FEB 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

WEST WINDS 15 TO 25 KNOTS WILL FURTHER DIMINISH TO BELOW 20 KNOTS
BY LATE AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3
FEET BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MRC
339 
WHUS73 KMKX 122143
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CST THU FEB 12 2009

...WINDS AND WAVES HAVE DIMINISHED...

.A STRONG LOW PRESSURE SYSTEM HAS SHIFTED INTO EASTERN CANADA THIS
AFTERNOON...ALLOWING THE PRESSURE GRADIENT TO WEAKEN. WINDS AND
WAVES HAVE DIMINISHED TO BELOW SMALL CRAFT ADVISORY CRITERIA.

LMZ643>646-122245-
/O.EXP.KMKX.SC.Y.0013.000000T0000Z-090212T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
343 PM CST THU FEB 12 2009

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON. 

WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS EARLY THIS EVENING AS HIGH
PRESSURE FILTERS INTO THE REGION. THE SMALL CRAFT ADVISORY HAS
BEEN ALLOWED TO EXPIRE. 

$$

MRC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 3:01 PM CST, 6 hours 43 minutes earlier.

Area forecast discussion, Feb 10, 3:01 PM CST, 6 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 PM CST TUE FEB 10 2009

.SHORT TERM...

DRY SLOT TO CONTINUE EARLY THIS EVENING. THEN FORECAST CONCERN IS
ON STRONG SHORTWAVE PUSHING INTO THE SOUTHERN PLAINS THIS EVENING.
MAIN PROBLEM IS ON HEAVY RAIN POTENTIAL FOR WEDNESDAY. 12Z GFS AND
NAM HAD A MORE NORTHERN TRACK ON HEAVY PRECIP...WITH THE 12Z NAM
THE FARTHEST NORTH. UKMET AND ECMWF KEEP SHORTWAVE A LITTLE
FARTHER SOUTH AND THIS IS PREFERRED. INTITAL UPPER LOW OVER THE
ARROWHEAD REGION SHOULD KEEP NEXT SHORTWAVE FARTHER SOUTH. NEW 18Z
NAM HAS NOW SHIFTED PRECIP SOUTH. NOT QUITE AS FAR SOUTH AS ECMWF
BUT FAR ENOUGH TO BACK OFF WITH THOUGHTS OF ANY FLOOD WATCH.

LOW TRACKING ACROSS SOUTHERN/CENTRAL ILLINOIS WEDNESDAY...REACHING
LOWER MICHIGAN WEDNESDAY EVENING. WILL CONTINUE WITH MAINLY RAIN
TRANSITIONING TO A LITTLE SNOW AS UPPER TROUGH DEEPENS OVER THE
UPPER MIDWEST AND COOLING OCCURS IN THE LOWER AND MID LEVELS. BY
THIS TIME MOST OF THE PRECIPITATION WILL HAVE OCCURRED.

12Z CRAS IS SIMILAR TO 12Z NAM TAKING HEAVIER PRECIPITATION BAND
INTO SOUTHEAST WISCONSIN...WITH SOUTHERN EDGE OF HIGH CLOUDS
REACHING THE ILLINOIS BORDER AREA FROM JANESVILLE EAST...WITH BEST
DEFORMATION ZONE TRANSITIONING INTO SOUTHEAST WISCONSIN DURING
THE EARLY EVENING. THIS NOT SURPRISING SINE THIS SIMILAR TO 12Z
NAM...BUT WITH LATEST NAM TRENDING TOWARD ECMWF/UKMET...WILL KEEP
FORECAST MAX QPF TO THE SOUTH.

.LONG TERM...

ECMWF AND GFS FAIRLY SIMILAR IN BRINGING A MORE ZONAL UPPER FLOW
ACROSS THE UPPER MIDWEST THURSDAY. NEXT SHORTWAVE MOVES ACROSS
OKLAHOMA FRIDAY QUICKLY REACHING THE OHIO VALLEY FRIDAY NIGHT.

GFS NOW LIKE THE ECMWF WHICH SPREADS PRECIP NORTH INTO SOUTHERN
WISCONSIN FRIDAY NIGHT. TEMPS/THICKNESS HAVE THIS AS SNOW. EVEN SO
ONLY LIGHT SNOW THIS FAR NORTH WITH THIS TRACK...BUT FAR SOUTH
COULD GET AN INCH OR TWO.

ECMWF HAS ANOTHER SHORTWAVE MOVING INTO THE ILLINOIS/OHIO VALLEY
REGION SUNDAY. HOWEVER GFS HAS A MUCH WEAKER WAVE. TOO FAR OUT TO
HAVE MUCH OF A PREFERENCE ON THIS FEATURE.

&&

.AVIATION...

GUSTY WINDS WILL DIE DOWN EARLY THIS EVENING AS LOW
PRESSURE OVER MN MOVES AWAY INTO CANADA. POTENTIAL FOR MORE LIGHT
FOG DEVELOPING TNGT DUE TO DIMINISHING BOUNDARY LAYERS
WINDS...HOWEVER LOW LEVEL RH WILL BE PRETTY LOW. A LOW PRESSURE
SYSTEM WILL TRACK ACROSS CENTRAL IL INTO NORTHERN INDIANA ON
WEDNESDAY...BRINGING SOME PRECIP TO SOUTHEAST WI...WHICH IS ON THE
NORTHWEST SIDE OF THE SYTEM. CLOUDS WILL THICKEN AND RAIN WILL BEGIN
WEDNESDAY MORNING...WITH GREATEST AMOUNTS OVER KMKE AND KENW. RAIN
COULD CHANGE OVER TO SNOW IN MADISON WED AFTERNOON...AND ITS
EXPECTED TO CHANGE TO ALL SNOW EVERYWHERE BY WED EVENING FOR ANY
LINGERING PRECIPITATION.

&&

.MARINE...STRONG PRESSURE GRADIENT ASSOCIATED WITH A POTENT LOW
PRESSURE SYSTEM OVER MN IS PRODUCING VERY GUSTY SOUTHWEST WINDS THIS
AFTERNOON. WINDS WILL DIE DOWN AROUND SUNSET THIS EVENING AS THE LOW
MOVES NORTHWARD INTO CANADA. SMALL CRAFT ADVY WL BE EXTENDED THROUGH
03Z/WED.

INVERSION SHOULD PREVENT GALE FORCE WINDS FROM MIXING TO LAKE
SURFACE ON WED. HOWEVER...WINDS WILL LIKELY REACH SMALL CRAFT
ADVISORY LEVELS AGAIN WEDNESDAY AFTERNOON.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR
     LMZ643>646.

&&

SHORT/LONG TERM...06/HENTZ
AVIATION/MARINE...13
Hazardous weather outlook, Feb 10, 5:07 PM CST, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
507 PM CST TUE FEB 10 2009

WIZ046-047-051-052-056>060-062>072-111315-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
507 PM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE FOX RIVER AT NEW MUNSTER WILL REMAIN ABOVE FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AIR QUALITY VALUES MAY AFFECT PEOPLE IN SENSITIVE GROUPS AT TIMES
THROUGH WEDNESDAY MORNING...BEFORE IMPROVING BEHIND A COLD FRONT.

RAINFALL OF ONE HALF TO THREE QUARTER INCH IS EXPECTED ON WEDNESDAY
ACROSS PORTIONS OF SOUTHEAST WISCONSIN...MAINLY SOUTHEAST OF A
SHEBOYGAN...TO OCONOMOWOC...TO BELOIT LINE. THE RAINFALL MAY LEAD TO
LOCALIZED FLOODING OF URBAN AREAS AND RIVERS.

SOME AREA RIVERS WILL REMAIN ABOVE BANKFUL STAGE THROUGH THE
WEEK...WITH THE FOX RIVER AT NEW MUNSTER REMAINING ABOVE FLOOD
STAGE. SEVERAL OTHER RIVERS MAY EXCEED FLOOD STAGE THE NEXT SEVERAL
DAYS INCLUDING THE ROOT RIVER CANAL AT RAYMOND AND THE PECATONICA
RIVER AT MARTINTOWN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ643>646-111315-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
507 PM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 9 PM CST THIS
EVENING FOR GUSTY SOUTHWEST WINDS AND HIGH WAVES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS
WEDNESDAY AFTERNOON INTO THURSDAY. A GALE WATCH IS IN EFFECT FOR
THE OPEN WATERS.

WWW.WEATHER.GOV/MKX

GEHRING

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 8:54 PM CSTRiver Flood WatchMKXRacine12 hr
Feb 11, 3:42 AM CSTGale WarningMKX24 hr
Feb 11, 5:40 AM CSTDense Fog AdvisoryMKXKenosha, Milwaukee, Racine, Walworth5 hr

Nearby

Small Craft Advisories in Wisconsin, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.